# SDR AALA202406058217

- Difficulty date: June 1, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 HAS 3 DOOR STOPS WORN ON THE FORWARD EDGE OF THE DOOR AT POSITIONS 1, 2 AND 3. REPLACED 3 DOOR STOPS ON THE FORWARD EDGE OF THE DOOR AT POSITIONS 1, 2 AND 3 PER AMM 52-11-31.
